# SDR DJFA2005157

- Difficulty date: November 4, 2005
- Submitted: November 7, 2005
- Operation: Air carrier
- Aircraft: N848CW
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258648
- Aircraft time: 2,328 hours, 1,496 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 645471305305
- Part serial: 83C0013
- Condition: Malfunctioned
- Location: Cabin Pressure
- Part time: 2,328 hours, 1,496 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE CREW REPORTED THAT DURING CLIMBOUT AT FL 210 THE CABIN ALTITUDE COULD NOT BE CONTROLLED.  THE ALTITUDE HORN SOUNDED AND THE CREW DECLARED AN EMERGENCY.  DURING DESCENT, CABIN ALTITUDE COULD NOT BE CONTROLLED USING THE CABIN RATE CONTROL KNOB OR MANUAL RATE CONTROL KNOB.  THE AIRCRAFT CABIN ALTITUDE NEVER EXCEEDED 9,500 FT.  WHEN RETURNING TO KLAS THE AIRCRAFT WAS LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE OUTFLOW / SAFETY VALVE CONTROLLER.  OPERATIONAL CHECKS WERE GOOD, AND THE AIRCRAFT WAS RETURNED TO SERVICE.
